# SDR 07FDEA02044

- Difficulty date: June 2, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- Aircraft time: 32,744 hours, 28,923 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 HOLES ELONGATED AT FR 54 STRINGER 44 LT HOLE NR 1 =.200 BY .242 AND NR 2 =.249X.286.  REPAIRED HOLES IAW EA 6-5330-110462.
